# SDR DALA13043350939

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 63,703 hours, 48,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTS AT BOTH OF THE OVERWING EXIT DOORS WERE INOPERATIVE.  MX REPLACED THE BATTERIES FOR FWD OVERWING EXIT DOOR.  OPS CHECKED GOOD.
